MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUMSET, PE LINED TUBING, 107 INCH; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 142480489
Medical Device Problem Codes Partial Blockage (1065); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.Section e additional contact: (b)(6).
 
Event or Problem Description
The complaint/event involved a primary plumset, pe lined tubing, 107 inch that reportedly generated an n185 (cassette test failure) alarm when attempted on each of five infusion pumps during infusion.There were no issues with the 5 pumps, as the pumps worked fine with other sets.The solution/medicine involved was amiodarone/ntg.There were no obvious defects noted on the tubing set (no cracks or breaks, holes, cuts, tears or any other defects).The tubing set was replaced, and therapy resumed.The products were stored in the air-conditioned room in the hospital and were not exposed to extreme temperature.There was no report of human harm.
 
Additional Manufacturer Narrative
Received one (1) used 142480489 primary plum set for inspection.No damages or anomalies noted.The set was attached to an icu medical provided iv bag, primed per packaging directions and a flow test was performed using an icu plum pump.Received the n185 proximal occlusion alarm at startup.The reported complaint of a proximal occlusion alarm can be confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.D9: date returned to mfg: 10jan2024.

Brand Name
PRIMARY PLUMSET, PE LINED TUBING, 107 INCH
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18451628
Report Number9615050-2024-00017
Device Sequence Number7566955
Product Code FPA
UDI-Device Identifier10887787006183
UDI-Public(01)10887787006183(17)251101(10)11352758
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 02/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/01/2025
Device Catalogue Number142480489
Device Lot Number11352758
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5 UNSPECIFIED INFUSION PUMPS, MFR UNK.; AMIODARONE/NTG, MFR UNK.
Patient SexUnknown